Ropinirole


#1

Hi all

I just wanted to know if anyone else on same meds as me.
That is 5 sinamet plus. 1 rasagaline. 5 entacapone and now 5 ropinirole

I just can’t keep my eyes open during the day just keep nodding off…

I have to see my parkinson’s nurse on Tuesday to get fitted with a device on my wrist which will be able to let my neurologist know what is happening with my parkinsons.
I have to wear it all the time for 7 days and nights and swipe the face of it when I take my meds. I would also like to know anyone else who has had this.

It is amazing what they can do now.

My ropinerole has to be increased in 2 weeks I just was thinking if this is me now. What will I be like with the increased dose.


#2

Hi babewood
I take 4MG Ropinirole 2 times a day and 1 sinemet plus 4 times a day it was working ok for. Me but not so much now the tremors are getting worse but I don’t know why hope this helps

Lee


#3

Hi Babswood
What is the dosage of Ropinirole you take 5 times a day what mg?


#4

I take 4mg of slow release Ropinirole in morning (my symptoms are very slight at the moment, mainly just a tremor in my right arm) and often find it difficult to stay awake after lunch. This could be to do with the fact that I’m only averaging about 5 hours sleep at night but I think the Ropinirole has it’s part to play. I did wonder when I first started taking it whether this side effect was worth living with for the curative effects obtained & decided that it was.


#5

Hi there hope you have had a good weekend and that you are keeping well.
I am on 2mg of ropinirole plus 5 sinimet plus and 5 entacapone.
I have to up it to 4mg in 1 weeks time.
I literally can’t keep my eyes open and could fall aslleep anywhere even doing this I feel I’m going to sleep.

I also have a sore head every morning.

Were you like this.!?


#6

Hi Babs, yes, not bad thanks, yourself?

It was worse when I first started on the Ropinirole, sometimes it was just like someone had flicked a switch and turned me off, had to be careful if I knew I needed to drive anywhere.

It has settled down since but I usually have a quick nap most afternoons when I can & this helps alleviate the tiredness & gives you back a little control.

Don’t get a sore head in the morning, it’s usually the rest of my body that’s the problem.


#7

Hi @babswood,

Glad to see that you’ve already received some responses to your query. I see that you have an appointment with your Parkinson’s nurse tomorrow, so you should definitely raise this with him/her. Although fatigue is quite a common side effect of Parkinson’s related medication, you seem to be experiencing this regularly which is quite concerning.

As always, you can contact out helpline for more support.

Please keep us posted on this.

Best wishes,
Reah


#8

Hey ma wee cronie
Glad you’ve started a new thread hope you get some good advice.
Don’t forget I’m still here and so is everyone else we are all here for you always no matter what.
Big Hugs TOMMY :pill:
You help pick me up and pull me from the black hole I’ll be here even if you say F .OFF I am still here and kind of understand.


#9

Cheers ma China

So nice of you Tommy going to the Southern today to get fitted with watch thing so they can see what’s happening with my PD. I have never heard of anyone else getting this.!!!.

Will let you know how I get on.
Love Babs x x x


#10

Hi babswood
It must be that BP monitor I saw Keith wearing I could be wrong though im not perfect
good luck TOMMY :pill: X


#11

Hi Tommy no it’s actually a watch it’s the very first of its kind getting used at the Southern.

It monitors what is happening with my PD. I wear it all day for a week
. It’s really interesting. The name of it is PKG watch…

Ba:bs x x x


#12

Hi babswood
All sounds very technical to me hope all goes well
Are you coping any better with your new meds?


#13

No just want to sleep all the time. Told my PD nurse today. Will see her again on the 18 sept so will see if it settles and together with watch results will see what meds I will take.
Hope you doing okay

Babsx

.